# SDR IXXA06RNG047S

- Difficulty date: April 26, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Misaligned
- Location: Zone 600
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND SLOT PANEL AFT HOLES DO NOT ALIGN UP WITH THE HOLES IN THE WING ON CENTER EXTENDED LEADING EDGE AROUND LOWER SKIN RIGHT HAND.  DAMAGED AREA WAS CLEANED, REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW EWO ATI 57-085.
